# SDR AALA202411180316

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N434AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10513
- Aircraft time: 13,541 hours, 3,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Part number: A1180067300
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 3L DOOR IS NOT CHARGING. MAINTENANCE INSPECTED FLASHLIGHT AND FOUND END CAP NOT FULLY SEATED. RESECURED FLASHLIGHT AND TEST COMPLETED SUCCESSFULLY.
